# SDR 8LFA2016020601

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N890WA
- Make and model: Pilats PC1247E
- Aircraft serial: 1189
- Aircraft time: 2,983 hours, 3,224 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Contaminated
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PILOT NOTICED BINDING IN AILERON CONTROLS. RETURNED TO DEPARTING AIRPORT. UPON INSPECTION FOUND RT AILERON BELL CRANK BEARING WAS FULL OF WATER. SUSPECTED WATER FROZE AT ALTITUDE AND CAUSED BINDING.
